| Catalog Number |
303327 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd syringe safetyglide 1ml w/ndl 27x3/8 ib had leakage.The following information was provided by the initial reporter: material# 303327, batch#: 2355084k1.Rcc received a complaint via email.Item description: safetyglide tb syr-needle, vndr item#: 303327, lot#: 2355084k1, quantity: 1, uom: 100/bx, cmt: leaking, adtl.Cmts: exp: 11/30/2027.
Additional Manufacturer Narrative
Pr (b)(6) follow up report for correction.Initial mdr was filed in error, pr (b)(6) will be cancelled.
Event or Problem Description
No additional information was provided.